# SDR USAA2012100800003

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,785 hours, 40,503 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM PBI, AIRCRAFT ROLLED LEFT AND NEEDED RIGHT AILERON TO CORRECT.  AS FLAPS WERE RETRACTED AND SPEED INCREASED, CONTROL RETURNED TO NORMAL.  (ALL TRIMS ZERO IN CLIMB, CRUISE, AND DESCENT).  FLIGHT CONTINUED ONTO CLT.  MAINTENANCE ACCOMPLISHED AMM 05-51-75 FOR EXCESSIVE AILERON TRIM REQUIRED WITH FLAPS EXTENDED, INSPECTION OF/AND ULTRASONIC INSPECTION OF ALL FLAP CARRIAGES, DRAINED AND RESERVICED ALL FLAP TRANSMISSIONS, T/E FLAP BALLSCREW NUT RESERVOIR LUBE, CHECKED RIGGING OF AILERON CONTROL SYSTEM - CHECKS GOOD, PERFORMED SPOILER CONTROL OPERATIONAL TEST - CHECKS GOOD, RUDDER AND RUDDER HINGE FITTING INSPECTION, RUDDER AND RUDDER TRIM CONTROL SYSTEM RIGGING, RUDDER LUBE, RUDDER PCU FUNCTIONAL CHECK AND YAW DAMPER BITE TEST - PASSED.  ACCOMPLISHED MAINTENANCE TEST FLIGHT.  MAINTENANCE TEST FLIGHT PASSED.
